# SDR DALA14014665648

- Difficulty date: March 4, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 53,732 hours, 20,727 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AFT FLAP LOWER SURFACE NEAR T/E UNDER NR 2 SUPPORT TRACK HAS A PUNCTURE. REMOVED DAMAGED AREA. 2 INCH CIRCLE SKIN & CORE IAW SRM 51-70-17.  FABRICATED REPAIR AND INSTALLED, REF SRM 51-70-17.  PRIMED AND PAINTED.  C/W REPAIR IAW AMDS T/C 2034-8210-01. PERMANENT REPAIR.
